# SDR DALA2015080604847

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 47,833 hours, 17,324 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LAV ATTACH FITTING, AFT RT LAV REAR OTBD FITTING.  MAINTENANCE REPAIRED IAW ADDITIONAL INFORMATION 001-0480:5300-2455/003 00116 COMPLETED PERMANENT REPAIR OF LAV IAW CMM 25-46-99.
